Inventiones mathematicae

, Volume 79, Issue 1, pp 143–157

Generalized Dehn-Sommerville relations for polytopes, spheres and Eulerian partially ordered sets

  • Margaret M. Bayer
  • Louis J. Billera
Article

DOI: 10.1007/BF01388660

Cite this article as:
Bayer, M.M. & Billera, L.J. Invent Math (1985) 79: 143. doi:10.1007/BF01388660

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Margaret M. Bayer
    • 1
  • Louis J. Billera
    • 2
  1. 1.Department of MathematicsNortheastern UniversityBostonUSA
  2. 2.School of Operations Research and Department of MathematicsCornell UniversityIthacaUSA